# SDR AALA20100214LGA01

- Difficulty date: February 13, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- Aircraft time: 73,317 hours, 39,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS FROM ROWS 3 THRU 20 INOPERATIVE.  REPLACED BATTERY PACK FOR ESCAPE PATH LIGHTS FROM ROWS 3 THRU 20.  OPS CHECKED NORMAL.
